# SDR 98ZZZX2753

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Cowl Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 3 ENGINE LT AFT COWL DOORS INNER SKIN CHAFED AT PAN AREA.  REPLACED NR 3 ENGINE LT AFT COWL DOOR DISHING PANEL.
